# SDR REXA2019123081830

- Difficulty date: November 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670332929
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND THE ON THE FLOORBEAM ANGLE,  BS 280 BETWEEN LBL 12 TO RBL 12.  THE FLOORBEAM ANGLE WAS REPLACED IAW SRM 51-42-06-001-001-A01.
